RUS  ENG
Full version
JOURNALS // Nanosystems: Physics, Chemistry, Mathematics // Archive

Nanosystems: Physics, Chemistry, Mathematics, 2024 Volume 15, Issue 6, Pages 749–754 (Mi nano1320)

MATHEMATICS

Some conditions for the existence of 4-periodic solutions in non-homogeneous differential equations involving piecewise alternately advanced and retarded arguments

Kuo-Shou Chiua, Fernando Cordova-Lepeb

a Departamento de Matemática, Facultad de Ciencias Básicas, Universidad Metropolitana de Ciencias de la Educación, José Pedro Alessandri 774, Santiago, Chile
b Departamento de Matemática, Física y Estadística, Universidad Católica del Maule, Talca, Chile

Abstract: The manuscript introduces a method to characterize 4-periodic solutions in first-order non-homogeneous differential equations involving piecewise alternately advanced and retarded argument. It systematically delineates the prerequisites for these solutions to exist and furnishes precise methodologies for their determination. Additionally, the paper includes the illustrative example, including scenarios with infinitely many solutions, to demonstrate the effectiveness of the proposed approach.

Keywords: Piecewise alternately advanced and retarded argument, Periodic solution.

Received: 16.10.2024
Revised: 24.10.2024
Accepted: 25.10.2024

Language: English

DOI: 10.17586/2220-8054-2024-15-6-749-754



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025